HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Transversal topology and singularities of Haefliger foliations

Files in This Item:
pre513.pdf587.81 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83659

Title: Transversal topology and singularities of Haefliger foliations
Authors: Izumiya, S. Browse this author
Maruyama, K. Browse this author
Keywords: Whitney topology
Haefliger foliations
singularities
transversality
Issue Date: 1-Jan-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 513
Start Page: 1
End Page: 8
Abstract: In order to study singularities of Haefliger foliation, we define the notion of transver­sally Whitney C∞-topology modulo a regular foliation on the set of C∞-mappings into a foliated manifold. We prove a kind of transversaHty theorem with respect to this new topology. All arguments we use here are analogous to those· of the theory for the ordi­nary Whitney C∞-topology. However, this is the first attempt for the study of generic properties of Haefliger foliations
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69263
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University